Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Théorie de Sullivan pour la cohomologie à coefficients locaux


Author: Antonio Gómez-Tato
Journal: Trans. Amer. Math. Soc. 330 (1992), 235-305
MSC: Primary 55P62; Secondary 57R99, 58A99
MathSciNet review: 1028765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical moment map of symplectic geometry is used to canonically associate to a unitary representation of a Lie group $ G$ a $ G$-invariant subset of the dual of the Lie algebra. This correspondence is in some sense dual to geometric quantization. The nature and convexity of this subset is investigated for $ G$ compact semisimple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 57R99, 58A99

Retrieve articles in all journals with MSC: 55P62, 57R99, 58A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1028765-9
PII: S 0002-9947(1992)1028765-9
Keywords: Moment map, unitary representations, coadjoint orbits, convexity
Article copyright: © Copyright 1992 American Mathematical Society